IEEE - Institute of Electrical and Electronics Engineers, Inc. - Permutations Unlabeled Beyond Sampling Unknown

Author(s): Ivan Dokmanic
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2019
Volume: 26
Page(s): 823 - 827
ISSN (Electronic): 1558-2361
ISSN (Paper): 1070-9908
DOI: 10.1109/LSP.2019.2908505
Regular:

A recent unlabeled sampling result by Unnikrishnan, Haghighatshoar, and Vetterli states that with probability one over Gaussian random matrices A with iid entries, any x can be uniquely recovered... View More

Advertisement